Extension problems and non-abelian duality for C*-algebras

Astrid An Huef, Steven Kaliszewski, Iain Raeburn

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Suppose that H is a closed subgroup of a locally compact group G. We show that a unitary representation U of H is the restriction of a unitary representation of G if and only if a dual representation Û of a crossed product C*(G) ⋊ (G/H) is regular in an appropriate sense. We then discuss the problem of deciding whether a given representation is regular; we believe that this problem will prove to be an interesting test question in non-Abelian duality for crossed products of C*-algebras. Copyright Clearance Centre, Inc.

Original languageEnglish (US)
Pages (from-to)229-238
Number of pages10
JournalBulletin of the Australian Mathematical Society
Volume75
Issue number2
DOIs
StatePublished - Apr 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Extension problems and non-abelian duality for C*-algebras'. Together they form a unique fingerprint.

Cite this